A group action on Losev-Manin cohomological field theories
Annales de l'Institut Fourier, Volume 61 (2011) no. 7, p. 2719-2743
We discuss an analog of the Givental group action for the space of solutions of the commutativity equation. There are equivalent formulations in terms of cohomology classes on the Losev-Manin compactifications of genus 0 moduli spaces; in terms of linear algebra in the space of Laurent series; in terms of differential operators acting on Gromov-Witten potentials; and in terms of multi-component KP tau-functions. The last approach is equivalent to the Losev-Polyubin classification that was obtained via dressing transformations technique.
Nous introduisons un analogue de l’action du groupe de Givental sur l’espace des solutions de l’équation de commutativité. Nous proposons une construction de cette action en cohomologie de la compactification de Losev-Manin des espaces des modules en genre 0 ; une autre utilisant juste de l’algèbre linéaire sur l’espace des séries de Laurent ; une troisième en termes d’opérateurs différentiels agissant sur des potentiels de Gromov-Witten ; et une quatrième en termes des fonctions tau de la hiérarchie multi-KP. La dernière approche est équivalente à  la classification de Losev-Polyubin obtenue par la technique des transformations d’habillage (dressing transformations).
DOI : https://doi.org/10.5802/aif.2791
Classification:  53D45,  14H10
Keywords: cohomological field theory, commutativity equation, Losev-Manin space, Givental’s group, Gromov-Witten theory, Kadomtsev-Petviashvili hierarchy.
@article{AIF_2011__61_7_2719_0,
     author = {Shadrin, Sergey and Zvonkine, Dimitri},
     title = {A group action on Losev-Manin cohomological field theories},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {61},
     number = {7},
     year = {2011},
     pages = {2719-2743},
     doi = {10.5802/aif.2791},
     zbl = {1275.53085},
     mrnumber = {3112505},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_2011__61_7_2719_0}
}
A group action on Losev-Manin cohomological field theories. Annales de l'Institut Fourier, Volume 61 (2011) no. 7, pp. 2719-2743. doi : 10.5802/aif.2791. https://aif.centre-mersenne.org/item/AIF_2011__61_7_2719_0/

[1] Bakalov, B.; Milanov, T. W N+1 -constraints for singularities of type A N (arXiv: 0811.1965)

[2] Barannikov, S. Non-commutative periods and mirror symmetry in higher dimensions, Commun. Math. Phys., Tome 228 (2002) no. 2, pp. 281-325 | MR 1911737 | Zbl 1010.32011

[3] Bayer, Yu. A. Ands Manin Stability Conditions, Wall-Crossing and Weighted Gromov-Witten Invariants, Mosc. Math. J., Tome 9 (2009) no. 1, pp. 3-32 | MR 2567394 | Zbl 1216.14051

[4] Chiodo, A.; Zvonkine, D. Twisted Gromov-Witten r-spin potential and Givental’s quantization (arXiv:0711.0339)

[5] Coates, T.; Ruan, Y. Quantum Cohomology and Crepant Resolutions: A Conjecture (arXiv:0710.5901)

[6] Dijkgraaf, R.; Verlinde, E.; Verlinde, H. Topological strings in d<1, Nuclear Phys. B, Tome 352 (1991) no. 1, pp. 59-86 | MR 1103047

[7] Dubrovin, B. Geometry of 2D topological field theories, Integrable systems and quantum groups (Montecatini Terme, 1993), Springer, Berlin (Lecture Notes in Math.) Tome 1620 (1996), pp. 120-348 | MR 1397274 | Zbl 0841.58065

[8] Dubrovin, B.; Zhang, Y. Normal forms of hierarchies of integrable PDEs, Frobenius manifolds and Gromov-Witten invariants (arXiv:math/0108160)

[9] Faber, C.; Shadrin, S.; Zvonkine, D. Tautological relations and the r-spin Witten conjecture (arXiv:math/0612510)

[10] Feigin, E.; Van De Leur, J.; Shadrin, S. Givental symmetries of Frobenius manifolds and multi-component KP tau-functions (arXiv:0905.0795) | Zbl 1204.53076

[11] Givental, A. Symplectic geometry of Frobenius structures, Mosc. Math. J., Tome 1 (2001) no. 4, pp. 551-568 | Zbl 1008.53072

[12] Givental, A. Gromov–Witten invariants and quantization of quadratic hamiltonians, Frobenius manifolds, Vieweg, Wiesbaden (Aspects Math., E36) (2004), pp. 91-112

[13] Hertling, C. Frobenius manifolds and moduli spaces for singularities, Cambridge University Press, Cambridge, Cambridge Tracts in Mathematics (2002) | MR 1924259 | Zbl 1023.14018

[14] Kac, V. G.; Van De Leur, J. W. The n-component KP hierarchy and representation theory, Important developments in soliton theory, Springer, Berlin (Springer Ser. Nonlinear Dynam.) (1993), pp. 302-343 | MR 1280480 | Zbl 0843.35105

[15] Kac, V. G.; Van De Leur, J. W. The n-component KP hierarchy and representation theory, J. Math. Phys., Tome 44 (2003) no. 8, pp. 3245-3293 | MR 2006751 | Zbl 1062.37071

[16] Kontsevich, M.; Manin, Y. Gromov-Witten classes, quantum cohomology, and enumerative geometry, Comm. Math. Phys., Tome 164 (1994) no. 3, pp. 525-562 | MR 1291244 | Zbl 0853.14020

[17] Lee, Y.-P. Invariance of tautological equations I: conjectures and applications, J. Eur. Math. Soc. (JEMS), Tome 10 (2008) no. 2, pp. 399-413 | MR 2390329 | Zbl 1170.14021

[18] Lee, Y.-P. Invariance of tautological equations II: Gromov–Witten theory (with Appendix A by Y. Iwao and Y.-P. Lee), J. Amer. Math. Soc., Tome 22 (2009) no. 2, pp. 331-352 | MR 2476776 | Zbl 1206.14078

[19] Van De Leur, J. Twisted GL n loop group orbit and solutions of the WDVV equations, J. Amer. Math. Soc., Tome 2001 no. 11, pp. 551-573 | MR 1836730 | Zbl 0991.37042

[20] Losev, A. On “Hodge” topological strings at genus zero, JETP Lett., Tome 65 (1997) no. 5, pp. 386-392

[21] Losev, A. Hodge strings and elements of K. Saito’s theory of primitive form, Topological field theory, primitive forms and related topics, Birkhäuser, Boston (Prog. Math.) Tome 160 (1999), pp. 305-335 | MR 1653030 | Zbl 1059.14016

[22] Losev, A.; Manin, Y. New moduli spaces of pointed curves and pencils of flat connections, Mich. Math. J., Tome 48 (2000), Spec. Vol., pp. 443-472 | MR 1786500 | Zbl 1078.14536

[23] Losev, A.; Polyubin, I. On compatibility of tensor products on solutions to commutativity and WDVV equations, JETP Lett., Tome 73 (2001) no. 2, pp. 53-58

[24] Losev, A.; Polyubin, I. Commutativity equations and dressing transformations, JETP Lett., Tome 77 (2003) no. 2, pp. 53-57

[25] Manin, Yu. I. Frobenius manifolds, quantum cohomology, and moduli spaces, American Mathematical Society, Providence, RI, Mathematical Society Colloquium Publications, Tome 47 (1999) | MR 1702284 | Zbl 0952.14032

[26] Shadrin, S. BCOV theory via Givental group action on cohomological field theories, Mosc. Math. J., Tome 9 (2009) no. 2, pp. 411-429 | MR 2568443 | Zbl 1184.14070

[27] Witten, E. On the structure of the topological phase of two-dimensional gravity, Nuclear Phys. B, Tome 340 (1990) no. 2-3, pp. 281-332 | MR 1068086